Alert archive / Florida / Small Craft Advisories in 2024
Small Craft Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Feb 17, 2024, 1:25 PM EST. It took effect at Feb 18, 2024, 7:00 AM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2024, 1:25 PM EST (18:25 UTC)
- In effect from
- Feb 18, 2024, 7:00 AM EST
- Expired
- Feb 19, 2024, 10:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
383 WHUS72 KJAX 171825 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 125 PM EST Sat Feb 17 2024 AMZ452-454-470-472-474-180900- /O.NEW.KJAX.SC.Y.0021.240218T1200Z-240220T1200Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 125 PM EST Sat Feb 17 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 7 AM Sunday to 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
109 WHUS72 KJAX 172318 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 618 PM EST Sat Feb 17 2024 AMZ450-180930- /O.EXA.KJAX.SC.Y.0021.240218T1200Z-240220T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 618 PM EST Sat Feb 17 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST TUESDAY... * WHAT...North winds around 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...From 7 AM Sunday to 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-470-472-474-180930- /O.CON.KJAX.SC.Y.0021.240218T1200Z-240220T1200Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 618 PM EST Sat Feb 17 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 7 AM Sunday to 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
301 WHUS72 KJAX 180737 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 237 AM EST Sun Feb 18 2024 AMZ450-452-454-470-472-474-182100- /O.CON.KJAX.SC.Y.0021.240218T1200Z-240220T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 237 AM EST Sun Feb 18 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 9 ft expected. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...From 7 AM this morning to 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
306 WHUS72 KJAX 181853 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 153 PM EST Sun Feb 18 2024 AMZ454-472-474-190900- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-240218T2100Z/ /O.NEW.KJAX.GL.W.0005.240218T2100Z-240219T1200Z/ /O.NEW.KJAX.SC.Y.0022.240219T1200Z-240220T1200Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 153 PM EST Sun Feb 18 2024 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM EST TUESDAY... * WHAT...For the Gale Warning, north to northeast winds 25 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 7 AM EST Monday. For the Small Craft Advisory, from 7 AM Monday to 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ450-190900- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-240219T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 153 PM EST Sun Feb 18 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...North to northeast winds 20 kt with gusts up to 30 kt. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-470-190900- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-240220T0300Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 153 PM EST Sun Feb 18 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY... * WHAT...North to northeast winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 7 ft. * WHERE...Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 10 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
566 WHUS72 KJAX 190744 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 244 AM EST Mon Feb 19 2024 AMZ450-190845- /O.CAN.KJAX.SC.Y.0021.000000T0000Z-240219T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 244 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ474-191000- /O.EXT.KJAX.GL.W.0005.000000T0000Z-240219T1500Z/ /O.EXT.KJAX.SC.Y.0022.240219T1500Z-240220T0900Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 244 AM EST Mon Feb 19 2024 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 10 AM EST this morning. For the Small Craft Advisory, from 10 AM this morning to 4 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ454-191000- /O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/ /O.EXT.KJAX.SC.Y.0022.240219T1200Z-240219T2100Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 244 AM EST Mon Feb 19 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...For the Gale Warning, until 7 AM EST this morning. For the Small Craft Advisory, from 7 AM this morning to 4 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ472-191000- /O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/ /O.EXT.KJAX.SC.Y.0022.240219T1200Z-240220T0900Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 244 AM EST Mon Feb 19 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 7 AM EST this morning. For the Small Craft Advisory, from 7 AM this morning to 4 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ452-191000- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-240219T1500Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 244 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-191000- /O.EXT.KJAX.SC.Y.0021.000000T0000Z-240219T1000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 244 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WHAT...Seas 5 to 7 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
118 WHUS72 KJAX 191009 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 509 AM EST Mon Feb 19 2024 AMZ470-191115- /O.EXP.KJAX.SC.Y.0021.000000T0000Z-240219T1000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 509 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ454-191200- /O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/ /O.CON.KJAX.SC.Y.0022.240219T1200Z-240219T2100Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 509 AM EST Mon Feb 19 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...For the Gale Warning, until 7 AM EST this morning. For the Small Craft Advisory, until 4 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ472-191200- /O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/ /O.CON.KJAX.SC.Y.0022.240219T1200Z-240220T0900Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 509 AM EST Mon Feb 19 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 7 AM EST this morning. For the Small Craft Advisory, until 4 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ474-191200- /O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1500Z/ /O.CON.KJAX.SC.Y.0022.240219T1500Z-240220T0900Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 509 AM EST Mon Feb 19 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 ft. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 10 AM EST this morning. For the Small Craft Advisory, from 10 AM this morning to 4 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ452-191200- /O.CON.KJAX.SC.Y.0021.000000T0000Z-240219T1500Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 509 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
829 WHUS72 KJAX 191202 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 702 AM EST Mon Feb 19 2024 AMZ474-192015- /O.CAN.KJAX.GL.W.0005.000000T0000Z-240219T1500Z/ /O.EXT.KJAX.SC.Y.0022.240219T1202Z-240220T0900Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 702 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts around 30 kt and seas 7 to 10 ft. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-192015- /O.EXP.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/ /O.CON.KJAX.SC.Y.0022.000000T0000Z-240219T2100Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 702 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-192015- /O.EXP.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/ /O.CON.KJAX.SC.Y.0022.000000T0000Z-240220T0900Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 702 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...Until 4 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-191500- /O.CON.KJAX.SC.Y.0021.000000T0000Z-240219T1500Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 702 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Seas 5 to 7 ft. * WHERE...Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
636 WHUS72 KJAX 191501 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1001 AM EST Mon Feb 19 2024 AMZ452-191615- /O.EXP.KJAX.SC.Y.0021.000000T0000Z-240219T1500Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 1001 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ454-192000- /O.EXT.KJAX.SC.Y.0022.000000T0000Z-240219T2000Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 1001 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...Seas around 5 to 7 feet. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-474-192315- /O.CON.KJAX.SC.Y.0022.000000T0000Z-240220T0900Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1001 AM EST Mon Feb 19 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 12:25 PM EST, 1 hour earlier.
Area forecast discussion, Feb 17, 12:25 PM EST, 1 hour before
Area Forecast Discussion National Weather Service Jacksonville FL 1225 PM EST Sat Feb 17 2024 ...New AVIATION... .SYNOPSIS... Issued at 355 AM EST Sat Feb 17 2024 Early morning surface analysis depicts a cold front pushing southeastward and extending from the Carolinas southwestward through the lower Mississippi Valley and Deep South Texas. Strong high pressure (1040 millibars) was pressing southeastward from the northern Rockies through the Plains States in the wake of this front. Aloft...troughing was progressing across the Great Lakes, Ohio Valley, and Mid-Atlantic states, with an intense jet streak (190 knots at 250 millibars, or around 35,000 feet) positioned across the southern Appalachians. Meanwhile, the subtropical jet stream remains active across the northern half of the Gulf of Mexico, downstream of a digging shortwave trough positioned across central portions of the Rockies. Isentropic lift/overrunning continues to gradually strengthen over our region as the cold front approaches from the northwest, with occasional light rain and sprinkles making it to the ground as our lower troposphere gradually moistens. A good deal of this light rainfall that was being depicted on Doppler Radar scans overnight is not reaching the ground due to evaporation in the lower troposphere (virga) from the lingering dry air mass. A light south-southwesterly breeze at most locations was keeping temperatures in the 50s nearly area-wide at 09Z, except around 60 along portions of the northeast FL coast. Dewpoints ranged from the upper 40s to the mid 50s. && .NEAR TERM... (Today and Tonight) Issued at 355 AM EST Sat Feb 17 2024 Flow aloft will back from a westerly direction this morning to southwesterly by this evening as shortwave troughing digs southeastward from the central Rockies through the Southern Plains states. Meanwhile, an already intense jet streak over the Mid- Atlantic states will strengthen even further as it pushes offshore tonight, keeping our region in the ascending right rear quadrant of this feature. Occasional light showers or sprinkles are expected area-wide through early afternoon as a cold front presses southeastward across our region. A drier air mass will then advect into inland portions of southeast GA by late this afternoon, shifting rainfall coverage southward. Meanwhile, gradually strengthening isentropic lift/overrunning across north central and northeast FL is expected this afternoon following the passage of the front. Rainfall coverage and intensity will increase from south to north this afternoon, with steady rainfall likely developing across north central FL by the mid-afternoon hours, reaching the Interstate 10 corridor towards sunset. Rainfall amounts in excess of one half inch are possible by sunset across north central FL, tapering to around a quarter inch along the I-10 corridor, with amounts of one tenth of an inch or less expected across southeast GA. Highs today will climb to the low and mid 60s area-wide. Our local pressure gradient will tighten from north to south overnight in the wake of the cold frontal passage. This will send a surge of chilly northerly winds down the Atlantic coast overnight, with a lighter northerly breeze overspreading inland areas overnight. Meanwhile, strong isentropic lift / overrunning will continue for locations along and south of the I-10 corridor, with periods of heavier rainfall possible overnight across north central FL, where additional rainfall amounts of 1-1.5 inches are forecast overnight. Additional rainfall amounts of one half to one inch are expected along the I-10 corridor, while a drier air mass keeps most of inland southeast GA dry, while coastal locations and places along the FL/GA border generally receive an additional one tenth of an inch of rainfall. Lows tonight will fall to the 40s, except lower 50s for coastal northeast FL and portions of north central FL. && .SHORT TERM... (Sunday through Monday night) Issued at 355 AM EST Sat Feb 17 2024 Showers will steadily decline over the area from Sunday afternoon to Sunday night, as the cold front moves to the southeast of the area with high pressure building in the front's wake. Showers will move offshore by Monday morning, resulting in dry conditions to develop over SE GA and NE FL. With the cold front's passage, Daytime Highs will sit near the mid 50s for most locations, with north central FL getting to the lower 60s. By Monday, Daytime Highs will rise to the lower 60s area wide. Overnight Lows on Sunday will drop to the mid upper 30s from SE GA and south towards the Suwannee Valley region. The rest of NE FL will see lows from the lower to mid 40s. Monday night, Overnight Lows will see values mainly in the mid to upper 30s, with coastal locations in the lower 40s. && .LONG TERM... (Tuesday through Friday) Issued at 248 AM EST Sat Feb 17 2024 High pressure will continue to build over the region through midweek. Dry conditions will remain through most of the week ahead. A cold front will begin to near the area by Thursday morning, crossing the area by Thursday night. Showers will return during the overnight hours on Thursday as the front begins to move into the area, with chances of precipitation increasing through the day on Friday. Temperatures will warm from the upper 60s to lower 70s by midweek. && .AVIATION... (18Z TAFS) Issued at 1225 PM EST Sat Feb 17 2024 VFR conditions with light rain will continue through this afternoon. Rainfall intensity should increase at the NE FL terminals late this afternoon, resulting in conditions deteriorating to MVFR and then IFR after 00Z. Generally northerly winds between 5-10 kts prevail through the period. && .MARINE... Issued at 355 AM EST Sat Feb 17 2024 A cold front will push across our local waters early this afternoon, with occasional light rainfall ahead of this boundary expected this morning, followed by steadier rainfall developing during the mid to late afternoon hours. Westerly winds will shift to west-northwesterly late this afternoon, with 2-3 foot seas prevailing today both near shore and offshore. A surge of northerly winds will then overspread our local waters in the wake of the cold frontal passage during the evening and overnight hours. Speeds will increase to Caution levels of 15-20 knots just after midnight. Low pressure will develop along the frontal boundary over south Florida on Sunday afternoon, resulting in northerly winds increasing to Small Craft Advisory levels offshore, with these conditions then expanding to the near shore waters adjacent to northeast Florida by early Sunday evening. Low pressure will then strengthen to the north of the Bahamas on Sunday night and Monday, resulting in building seas as rainfall gradually exits our local waters. Seas will peak in the 6-9 foot range offshore from Monday through Tuesday, with near shore seas reaching the 5-7 foot range at that time. High pressure will then build eastward along the northern Gulf coast on Tuesday, settling directly over our region by midweek, allowing for gradually diminishing seas. Seas will diminish to Caution levels of 4-6 feet near shore on Tuesday night, while seas offshore diminish to Caution levels by Wednesday. Seas will then fall below Caution levels near shore on Wednesday and offshore by Wednesday evening. High pressure will then shift south of our local waters on Wednesday night and Thursday ahead of the next cold front, which will likely cross our area on Friday. Rip Currents: Offshore winds and low wave heights will result in a low risk at all area beaches today. Strengthening northerly winds and building seas will create a high-end moderate risk at all area beaches on Sunday, with a high risk possible by Monday. && .HYDROLOGY... Issued at 355 AM EST Sat Feb 17 2024 Rainfall amounts during this event (through early Monday morning) are forecast to be in the 2-3 inch range across north central FL, with locally higher totals possible. Amounts along the I-10 corridor of 1-2 inches are expected, with amounts generally below one half inch across most of southeast GA. Runoff from a prior rainfall event is resulting in minor flooding along upper portions of the Altamaha River, where water levels are not expected to crest until later next week near the Charlotteville and Baxley gauges. Minor flooding is forecast to begin along middle portions of the Altamaha River, or around the Doctortown gauge, by this evening, with a crest forecast later in the upcoming week. Minor flooding may begin along lower portions of the Altamaha River near the Everett City gauge during the mid to late portions of the upcoming week. Otherwise, minor flooding along lower portions of the Satilla River will continue this weekend, followed by water levels falling below flood stage early in the upcoming week. && .PRELIMINARY POINT TEMPS/POPS... AMG 43 56 36 63 / 30 20 10 0 SSI 49 56 42 60 / 80 40 20 10 JAX 49 57 43 61 / 100 60 30 10 SGJ 53 59 46 61 / 100 70 40 10 GNV 49 56 42 64 / 100 70 30 10 OCF 52 59 44 63 / 100 80 40 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 8:39 AM EST | River Flood Warning | JAX | Glynn, McIntosh, Wayne | 21 days |
Nearby
Small Craft Advisories in Florida, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.